# SDR CALA2023011300102

- Difficulty date: January 11, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N75433
- Make and model: Boeing 737924ER
- Aircraft serial: 33527
- Aircraft time: 44,331 hours, 15,446 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 382239
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY BATTERY PACKS FAILS CAPACITU CHECK. REF BY AIRBORN E/PEMCO NR.13245.0019. REMOVED AND REPLACED WITH NEW BATTERY PACKS FOR SCEPTRE TRACKING ONLY. REF TO LOG PAGE 3536474. MFG PART NO. AD-D717-01-100 S/N 382239 PART/DEFECT LOCATION M1695.
